# SDR HEEA062430

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6220 · Main Rotor Head
- Part: Elastomeric
- Part number: 407001528101
- Condition: Contaminated
- Location: Main Rotor
- Part time: 2,160 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMER OIL SOAKED ON BELLCRANK.
